# SDR AC2A0000090

- Difficulty date: August 26, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N17592
- Make and model: Bell 206L-3
- Aircraft serial: 51535
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 206064300005
- Part serial: 000414
- Condition: Cracked
- Location: Engine
- Part time: 7,307 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CRACKED EXHAUST DUCT.  (X)
